Translator Disclaimer
October 2009 Numerical Verification Method for Infinite Dimensional Eigenvalue Problems
Kaori Nagatou
Japan J. Indust. Appl. Math. 26(2-3): 477-491 (October 2009).

Abstract

We consider an eigenvalue problem for differential operators, and show how guaranteed bounds for eigenvalues (together with eigenvectors) are obtained and how non-existence of eigenvalues in a concrete region can be assured. Some examples for several types of operators will be presented.

Citation

Download Citation

Kaori Nagatou. "Numerical Verification Method for Infinite Dimensional Eigenvalue Problems." Japan J. Indust. Appl. Math. 26 (2-3) 477 - 491, October 2009.

Information

Published: October 2009
First available in Project Euclid: 1 February 2010

zbMATH: 1184.65057
MathSciNet: MR2589486

Rights: Copyright © 2009 The Japan Society for Industrial and Applied Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.26 • No. 2-3 • October 2009
Back to Top